# SDR DALA2018042002731

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,755 hours, 23,616 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEAR INSPECTION OF FLAP BALLSCREW GIMBAL PIN, FOUND THE LT INBD FLAP NR 4 BALLSCREW GIMBAL PIN INNER DIAMETER HAS CORROSION.  REMOVED AND REPLACED THE BALLSCREW ASSEMBLY.
